# SDR QXEA200400316

- Difficulty date: May 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,094 hours, 20,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 8521003001
- Condition: Binding
- Location: Main Cabin
- Part time: 14,094 hours, 20,095 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR BINDS DURING OPENING. DOOR MUST BE MANUALLY MOVED TO THE OPEN POSITION. MAINTENANCE INSPECTED THE DOOR AND THEN CLEANED AND LUBED THE DOOR HINGES AS REQUIRED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
